MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8541
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 udi: as the lot # is unknown, the udi will consist of the primary di number only.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the distal male luer connector (clearlink) of a clearlink duo vent continu flo solution fractured and became lodged in a y site port of another primary tubing set.The event occurred while multiple vasopressors were being administered to a critically ill patient.An emergent replacement of both infusion lines was performed, as the patient experienced a drop in blood pressure due to the tubing failure.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.H11: the device and a photograph of the sample were received for evaluation.Visual inspection revealed a broken luer lock.The reported condition was verified.The cause of the reported condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25117261
Report Number1416980-2026-01563
Device Sequence Number18704553
Product Code FPA
UDI-Device Identifier00085412071107
UDI-Public(01)00085412071107
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C8541
Device Catalogue Number2C8541
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV SET.; VASOPRESSORS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown